# SDR 2002FA0000445

- Difficulty date: March 19, 2002
- Submitted: April 4, 2002
- Operation: General aviation
- Aircraft: N778JM
- Make and model: Cessna 550
- Aircraft serial: 5500072
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 551900921
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHAIR BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  (PHOTOS)  STRESS ON CHAIR BACK AND METAL FATIQUE PROBABLE CAUSE.  CHAIR WAS REPAIRED.
